Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Something in eye?
    avatar
    An_248273 posted:
    I feel like there's a hair poking my eye, but cannot find anything at all or wash anything out...any suggestions?
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hello,

    It's now a few days later and I'm wondering if this issue has gone away for you or if it continues?
     
    avatar
    Alan M Kozarsky, MD responded:
    You are experiencing what we call foreign body sensation.

    It may be caused by a something in your eye such as a small flake of metal. Alternatively, dryness and a small corneal abrasion can produce the same symptom. Or you could have a stye or an misdirected eyelash or.......

    If you have used some artificial tears (found over the counter in the drug store) and a day or two has passed with no relief, it's time to see an eye doctor.


    Featuring Experts

    Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

    Helpful Tips

    blurry eyes
    sometimes I experience blurred eyesight and shaking of my lower eye. do I have astigmatism and do I need to go to an eye doctor? More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.